# SDR ZZDA2007270

- Difficulty date: September 5, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR TO FUS STA 237 LONG 16 AND 17 LT SIDE DENTED.  FABRICATED DOUBLER REPAIR PER B717 SRM 53-00-01 REPAIR 6.
